# SDR CA150520001

- Difficulty date: May 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft time: 24,202 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 720710004203
- Condition: Failed
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) JUST PRIOR TO LANDING, SMOKE AND ELECTRICAL BURNING ODOR WAS OBSERVED COMING FROM THE FWD GALLEY OVEN POSITION (G2).  CREW REPORTED THAT IT STARTED 10 MINUTES AFTER THE OVEN WAS SHUTOFF. THE CIRCUIT BREAKER WAS PULLED BY CREW TO REMOVE ELECTRICAL SUPPLY TO THE OVEN.  ON THE GROUND, GALLEY WIRING INSPECTED, NO DAMAGE FOUND.  OVEN ELECTRICAL SYSTEM DEACTIVATED BY PULLING BREAKERS F7 AND F8 ON PANEL P92 PANEL AND ACFT DISPATCHED UNDER MEL.
